Arkansas, 2015

Damaging Winds in Arkansas, April 22, 2015

April 22, 2015 · NWS SHV · 2 events in 2 counties and zones

Severe thunderstorms developed during the afternoon hours of April 22nd across portions of the region. The atmosphere was characterized by west northwest flow aloft with disturbances in this flow providing the upper level support necessary.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

Severe thunderstorms developed during the afternoon hours of April 22nd across portions of the region. The atmosphere was characterized by west northwest flow aloft with disturbances in this flow providing the upper level support necessary. A warm front was moving northward across Northeast Texas into Southwest Arkansas and Northern Louisiana at the time as well. Moderate surface instability was present in the warm sector along and south of the northward moving warm front with steep lapse rates. The result was some wind damage and hail with the thunderstorms that developed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 22, 12:41 PM CST, 24 minutes earlier.

Area forecast discussion, Apr 22, 12:41 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
141 PM CDT WED APR 22 2015

.AVIATION...
CLUSTER OF TSTMS CURRENTLY OVER SW AR IS EXPECTED TO MOVE EWD OVER
THE NEXT FEW HOURS...BUT SHOULD NOT IMPACT ANY TERMINALS ASIDE
FROM KTXK. LATER TONIGHT...TSTMS ARE EXPECTED TO DEVELOP ACROSS
THE RED RIVER AND MOVE SEWD INTO OUR REGION. THERE IS QUITE A BIT
OF UNCERTAINTY AS TO THE TIMING AND LOCATION OF THESE STORMS...SO
WILL KEEP MENTION OF TSTMS OUT OF THE TAFS ASIDE FROM THE USE OF
VCTS. OTHERWISE...WITH INCREASING LL MOISTURE TO CONTINUE...
STRATUS DEVELOPMENT IS EXPECTED FOR MOST SITES AFTER AROUND
09Z...WITH SOME IMPROVEMENT POSSIBLE AFTER SUNRISE. /12/

&&

.PREV DISCUSSION... /ISSUED 1038 AM CDT WED APR 22 2015/

DISCUSSION...
WEAKENING MCS MOVG INTO RED RIVER VALLEY. GOOD DAYTIME HEATING
WILL CONTINUE AHEAD OF THE DECAYING SYSTEM OUTFLOW THAT WILL PUSH
EASTWARD INTO SW AR/NW TX AND NW LA THIS AFTN. BETWEEN AIRMASS
RECOVERY ACROSS NORTHERN AREAS NEAR THIS MCS...AND MARGINAL
MOISTURE IN UNSTABLE AIRMASS ACROSS REST OF AREA...EXPECT STG
CONVECTIVE REDEVELOPMENT TO OCCUR LATE AFTN/EARLY EVE.
THUS...LOWERED POPS SLIGHTLY TO 20 AND 30 PERCENT FOR MOST OF
NORTHERN LA...AND PORTIONS OF NE TX ALONG AND SOUTH OF I-20.
ALSO RAISED TEMPS SLIGHTLY TO LOWER/MID 80S ACROSS ROUGHLY THESE
SAME AREAS WHERE POPS HAVE BEEN LOWERED./VII/.

PREV DISCUSSION... /ISSUED 538 AM CDT WED APR 22 2015/

DISCUSSION...
AIR MASS MODIFICATION IS UNDERWAY THIS MORNING...WITH AN EXTENSIVE
BAND OF 5-6KFT CIGS HAVING DEVELOPED/SPREAD ENE ALONG AND S OF THE
I-20 CORRIDOR OF N LA/E TX. LOW LEVEL WARM/MOISTURE ADVECTION WILL
CONTINUE TODAY...AS A SLY LOW LEVEL FLOW INCREASES...AHEAD OF SFC
LOW PRESSURE THAT WILL DEEPEN BY AFTERNOON ALONG THE DRY LINE OVER
NW TX. THIS WILL DRIVE A WARM FRONT NWD TO NEAR THE RED RIVER OF N
TX ESE ACROSS NE TX AND TO NEAR THE AR/LA LINE BY AFTERNOON.
MEANWHILE...A WEAK COLD FRONT WILL DRIFT S TODAY BEFORE
TEMPORARILY BECOMING STATIONARY FROM SRN OK INTO CNTRL AR. THE
MORNING WATER VAPOR IMAGERY REVEALS A SHORTWAVE ROUNDING THE
BACKSIDE OF A LARGE UPPER CLOSED LOW/ATTENDANT LONGWAVE TROUGH
EXTENDING FROM THE NRN GREAT LAKES SW THROUGH THE MIDWEST INTO THE
OK/TX PANHANDLE. THIS SHORTWAVE HAS BEEN DRIVING AN INCREASE IN
ELEVATED CONVECTION ALONG THE FRONT OVER WRN OK...WHICH SHOULD
CONTINUE TO SPREAD SSE ALONG THE FRONTAL ZONE THIS MORNING.
ADDITIONAL REDEVELOPMENT SHOULD OCCUR LATER TODAY AS CONVERGENCE
INCREASES ALONG THE TRIPLE POINT NEAR THE RED RIVER...AND LARGE
SCALE FORCING INCREASES ALONG A SECONDARY SHORTWAVE ON THE WATER
VAPOR IMAGERY OVER SRN NM THAT WILL LIFT NE INTO THE TX PANHANDLE
ATOP THE FLAT SRN PLAINS RIDGE AND ACROSS THE RED RIVER VALLEY.
THE AIR MASS ACROSS THE WARM SECTOR IS EXPECTED TO BECOME
MODERATELY UNSTABLE THIS AFTERNOON...CHARACTERIZED BY MLCAPES OF
1500-2500 J/KG AND STEEP LAPSE RATES. IT REMAINS TO BE SEEN THOUGH
WHETHER THE CURRENT WRN OK CONVECTION MAY HELP INITIATE CONVECTION
EARLIER OVER THE RED RIVER VALLEY...BEFORE MAX DESTABILIZATION
OCCURS...THUS TAPERING THE POTENTIAL INSTABILITY. THE 00Z PROGS
ARE NOT IN GOOD AGREEMENT AT ALL IN REGARDS TO CONVECTION
PLACEMENT/TIMING...ALTHOUGH THE NEW 06Z NAM HAS TRENDED CLOSER TO
THE GFS SOLUTION WITH CONVECTION INCREASING ALONG THE WARM FRONT
OVER NE TX DURING PEAK HEATING. MEANWHILE...THE HRRR IS SUGGESTING
LITTLE IF ANY DEVELOPMENT THIS AFTERNOON NEAR THE TRIPLE
POINT...WITH MORE WIDESPREAD CONVECTION DEVELOPING E OF I-35
ACROSS ECNTRL TX BY MID TO LATE AFTERNOON. NEEDLESS TO
SAY...CONFIDENCE IS LOWER TODAY THAN TUESDAY IN REGARDS TO
CONVECTION INITIATION AND PLACEMENT.

DID MAINTAIN HIGH CHANCE POPS WITH SVR WORDING THIS AFTERNOON NW
OF THE I-30 CORRIDOR ALONG/JUST N OF THE WARM FRONT...TAPERING
CHANCE POPS DOWN A TAD FARTHER E WHERE FRONTAL CONVERGENCE IS A
BIT WEAKER AND THIS REGION IS FARTHER REMOVED FROM THE TWO LOBES
OF SHORTWAVE ENERGY TO OUR N AND W. AN MCS MAY DEVELOP THIS
EVENING ALONG THE RED RIVER VALLEY AND SHIFT ESE ALONG THE FRONT
TONIGHT /PER THE CONSISTENT GFS SOLUTION AND TO SOME EXTENT THE
ECMWF/...WITH THE THREAT OF DAMAGING WINDS/LARGE HAIL POSSIBLE.
DID CONTINUE MENTION OF SVR OVERNIGHT AREAWIDE GIVEN THE
UNCERTAINTY...ALTHOUGH THIS THREAT SHOULD DIMINISH LATE WITH THE
STABILIZING BNDRY LYR. THE SHORT TERM PROGS ALSO SUGGEST A
SLIGHTLY FASTER MOVEMENT OF THE COLD FRONT AS IT BEGINS TO
BACKDOOR SW INTO SE OK/SW AR OVERNIGHT...BEFORE PULLING UP
STATIONARY OVER N LA/E TX THURSDAY. WEAK ISENTROPIC ASCENT ATOP
THE BNDRY MAY RESULT IN SCT CONVECTION DURING THE DAY...ALTHOUGH
THE LACK OF UPPER LEVEL ENERGY SHOULD KEEP QPF AMOUNTS LIGHT. IN
ADDITION...MESOSCALE BNDRYS FROM CONVECTION THIS AFTERNOON AND
TONIGHT MAY PLAY A ROLE IN CONVECTION INITIATION THURSDAY ACROSS
THE WARM SECTOR S OF THE FRONT. BUT ATTM...CONFIDENCE IS LOW IN
REGARDS TO THE PLACEMENT OF THE SVR THREAT...THUS HAVE REMOVED SVR
MENTION FROM THE FORECAST THURSDAY...ALTHOUGH CAN/T RULE OUT AN
ISOLATED SVR STORM WITHIN THE MODERATELY UNSTABLE AIR MASS.

WILL BE WATCHING THE CLOSED SRN CA UPPER LOW AS IT EJECTS NE
ACROSS THE FOUR CORNERS REGION AND OPENS UP THURSDAY
NIGHT...ENTERING THE SRN PLAINS FRIDAY. THE WILL SET UP A STRONG
SW FLOW ALOFT...WITH A 70-80KT MID LEVEL SPEED MAX EJECTING OVER
THE SRN PLAINS FRIDAY AFTERNOON. THIS WILL RESULT IN AN INCREASING
SSWLY LOW LEVEL FLOW THURSDAY NIGHT/FRIDAY MORNING...THUS LIFTING
THE STATIONARY FRONT BACK N AS A WARM FRONT ACROSS OK/AR FRIDAY
AND HENCE BROADENING THE WARM SECTOR. THE W TX DRYLINE WILL MIX E
INTO ERN OK TO JUST W OF THE I-35 CORRIDOR OF CNTRL TX FRIDAY
EVENING...WITH BROAD DIFFLUENCE ALOFT CONTRIBUTING TO SCT TO
NUMEROUS CONVECTION AREAWIDE ESPECIALLY DURING PEAK HEATING. LOW
LEVEL WINDS DO VEER MORE ACROSS THE REGION WELL E OF THE DRYLINE
FRIDAY...WITH A MORE UNIDIRECTIONAL FLOW NOTED ABOVE 850MB. GIVEN
THE STRONG DEEP LYR SHEAR AND MODERATE MLCAPES EXPECTED TO BE IN
PLACE...A MORE PRONOUNCED SVR THREAT WILL BE POSSIBLE WITH
DAMAGING WINDS/ISOLATED TORNADOES. MID LEVEL DRY AIR SHOULD ADVECT
ENE AHEAD OF THE EJECTING TROUGH FRIDAY EVENING...THUS TAPERING
THE CONVECTION FROM W TO E OVERNIGHT...WITH THE DRYLINE PULLING UP
STATIONARY JUST W OF THE REGION. THIS BNDRY SHOULD MIX E ACROSS
THE REGION SATURDAY AS WLY WINDS INCREASE BENEATH THE MIDWEST SFC
CYCLONE...RESULTING IN PERHAPS THE WARMEST TEMPS SO FAR THIS
SPRING SEASON AS READING CLIMB WELL INTO THE MID 80S AND POSSIBLY
90 DEGREES OVER PORTIONS OF E TX/N LA.

UPPER RIDGING SHOULD AMPLIFY OVER THE CNTRL CONUS BY SUNDAY BEFORE
THE NEXT CLOSED LOW DIGS SE INTO THE SRN ROCKIES SUNDAY BEFORE
MOVING INTO THE SRN PLAINS MONDAY. THIS COULD RESULT IN ANOTHER
SVR THREAT FOR THE REGION BY THE MONDAY/TUESDAY
TIMEFRAME...ALTHOUGH DISCREPANCIES IN TIMING AMONGST THE FASTER
GFS/SLOWER ECMWF PRECLUDES A HIGHER CONFIDENCE ATTM. HOWEVER...THE
PROGS DO CONVERGE ON A PATTERN CHANGE BY MID AND LATE WEEK...WITH COOLER
AND DRIER CONDITIONS SPILLING S ACROSS THE ERN TWO-THIRDS OF THE
CONUS.

PRELIMS TO FOLLOW BELOW...

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  64  77  67 /  30  70  40  30
MLU  83  63  77  64 /  20  70  40  20
DEQ  76  58  67  58 /  50  70  40  40
TXK  77  60  71  62 /  40  70  40  30
ELD  80  60  71  60 /  30  70  40  30
TYR  79  65  81  69 /  40  60  30  40
GGG  80  65  80  69 /  30  60  30  40
LFK  84  68  85  71 /  30  50  30  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, Apr 22, 10:30 AM CST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1130 AM CDT WED APR 22 2015

ARZ051-060-061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
124>126-136>138-149>153-165>167-231630-
HOWARD-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-
BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-
JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
BOWIE-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1130 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT OVER SOUTHERN OKLAHOMA WILL SLOWLY APPROACH THE AREA
LATER TODAY...WHILE WARM AND HUMID AIR LIFTS NORTH ACROSS EAST
TEXAS AND NORTHERN LOUISIANA FROM THE GULF OF MEXICO. A FEW
THUNDERSTORMS MAY DEVELOP DURING THE AFTERNOON...AND SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING
AREAWIDE. DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH THE SEVERE THREAT
EXPECTED TO WANE LATE WITH THE LOSS OF INSTABILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE COLD FRONT WILL BECOME STATIONARY OVER EAST TEXAS AND NORTH
LOUISIANA THURSDAY...AND COULD FOCUS SCATTERED SHOWERS AND
THUNDERSTORMS ESPECIALLY BY AFTERNOON THROUGH THE EVENING AND
OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS CAN NOT BE RULED
OUT...ALTHOUGH THE SEVERE THREAT SHOULD INCREASE FRIDAY AS THE
FRONT LIFTS BACK NORTH OUT OF THE AREA AS AN UPPER LEVEL
DISTURBANCE LIFTS NORTHEAST ACROSS THE SOUTHERN PLAINS. STRONG
WIND SHEAR...MODERATE INSTABILITY...AND A VERY MOIST AIR MASS WILL
CONTRIBUTE TO AN INCREASE IN SHOWERS AND THUNDERSTORMS AREAWIDE
FRIDAY...WITH SOME OF THESE STORMS POSSIBLY BECOMING SEVERE.
DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE...WITH THE SEVERE THREAT EXPECTED
TO DIMINISH FROM WEST TO EAST FRIDAY NIGHT AS THE UPPER LEVEL
DISTURBANCE SHIFTS EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED BY EARLY THIS EVENING.

ARZ050-059-OKZ077-TXZ096-108>111-231630-
SEVIER-LITTLE RIVER-MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-
MORRIS-
1130 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT OVER SOUTHERN OKLAHOMA WILL SLOWLY APPROACH THE AREA
LATER TODAY...WHILE WARM AND HUMID AIR LIFTS NORTH ACROSS EAST
TEXAS AND NORTHERN LOUISIANA FROM THE GULF OF MEXICO. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY ACROSS THE AREA WILL
LIKELY DIMINISH. HOWEVER...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON AND THIS
EVENING AREAWIDE. DAMAGING WINDS...LARGE HAIL...ISOLATED
TORNADOES...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH THE
SEVERE THREAT EXPECTED TO WANE LATE WITH THE LOSS OF INSTABILIT

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE COLD FRONT WILL BECOME STATIONARY OVER EAST TEXAS AND NORTH
LOUISIANA THURSDAY...AND COULD FOCUS SCATTERED SHOWERS AND
THUNDERSTORMS ESPECIALLY BY AFTERNOON THROUGH THE EVENING AND
OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS CAN NOT BE RULED
OUT...ALTHOUGH THE SEVERE THREAT SHOULD INCREASE FRIDAY AS THE
FRONT LIFTS BACK NORTH OUT OF THE AREA AS AN UPPER LEVEL
DISTURBANCE LIFTS NORTHEAST ACROSS THE SOUTHERN PLAINS. STRONG
WIND SHEAR...MODERATE INSTABILITY...AND A VERY MOIST AIR MASS WILL
CONTRIBUTE TO AN INCREASE IN SHOWERS AND THUNDERSTORMS AREAWIDE
FRIDAY...WITH SOME OF THESE STORMS POSSIBLY BECOMING SEVERE.
DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE...WITH THE SEVERE THREAT EXPECTED
TO DIMINISH FROM WEST TO EAST FRIDAY NIGHT AS THE UPPER LEVEL
DISTURBANCE SHIFTS EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

VII

In the hours before

Local storm report, Apr 22, 12:03 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             COLFAX                  31.52N  92.71W
04/19/2015  E1.00 INCH       GRANT              LA   PUBLIC

&&

EVENT NUMBER SHV1500345

25
Special weather statement, Apr 22, 12:46 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CDT WED APR 22 2015

ARZ059>061-070>072-221930-
NEVADA AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-LAFAYETTE AR-
COLUMBIA AR-
146 PM CDT WED APR 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLER...SOUTHEASTERN
LITTLE RIVER...SOUTHWESTERN NEVADA...NORTHEASTERN LAFAYETTE...
NORTHWESTERN COLUMBIA AND SOUTHERN HEMPSTEAD COUNTIES UNTIL 230 PM
CDT...

AT 145 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FULTON...OR 12 MILES EAST OF TEXARKANA...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...HOPE...STAMPS...LEWISVILLE...EMMET...PERRYTOWN...
ROSSTON...GARLAND...FULTON...WILLISVILLE...BODCAW...MANDEVILLE...
GENOA...MOUNT PLEASANT...CALE...MCNAB...PATMOS...OAKHAVEN...SUTTON
AND PINEY GROVE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3337 9323 3337 9401 3360 9400 3375 9377
      3377 9325
TIME...MOT...LOC 1845Z 270DEG 31KT 3351 9381

12

The radar

The Shreveport radar (KSHV), 118 km away, was scanning. The volume nearest the first event began at 19:06 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Hempstead

When
April 22, 1:05 PM CST
Where
Hempstead County, Center Pt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
33.500, -93.620

A tree was downed on a fence west of Patmos, Arkansas.

Thunderstorm Wind, Union

When
April 22, 2:30 PM CST
Where
Union County, 2.41 mi ENE of Newell
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
33.180, -92.710

A tree was downed on a house in the Parkers Chapel community.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2015Every state in 2015This day in weather historyWarnings in Arkansas, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 563555, 563556.